# SDR SWAA2022030445889

- Difficulty date: March 22, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 21,983 hours, 9,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A812712
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH Z-ANGLE STA 767 TO 787 IS CORRODED AND HAS 2 EA DRILLED OFF SCREWS / AFT CARGO PIT SHIELD AT STA 767 T 287 WAS CORROED OUT OF LIMITS IAW SRM 53-60-15-1A-1. REMOVED AND REPLACED WITH NEW ONE IAW BOEING 737 SRM 51-40-02 AND BOEING DWG 146A0081 REV A. (ORIGINAL .050 MAX REMOVED ON REMAINING .039 OUT OF LIMITS) P/N 146A8127-12.
